# SDR COZA20120424007

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 24,741 hours, 16,120 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Part number: 4081600930
- Part serial: 00051777
- Condition: Intermittent
- Location: E&E Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH AIRCRAFT POWERED ON GROUND, CDS MAINT ANNUNCIATION DISPLAYED ON PILOT/COPILOT PFD.  REPLACED NR 2 DISPLAY ELECTRONIC UNIT P/N 4081600-930.  OPERATIONAL CHECK NORMAL.
